MathSciNet Relay Station
MathSciNet bibliographic data
MR291790 46A45 (46E30)
Silverman, Gerald Strong convergence of functions on Köthe spaces. Trans. Amer. Math. Soc. 165 (1972), 27–35.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement